Repository | Series | Book | Chapter
Metric topology of fuzzy numbers and fuzzy analysis
pp. 583-641
Abstract
This chapter gives an overview of distances between fuzzy numbers and the topology that these metrics induce. The metric structure allows the development of fuzzy analysis and various applications to interpolation, approximation and differential equations.
Publication details
Published in:
Dubois Didier, Prade Henri (2000) Fundamentals of fuzzy sets. Dordrecht, Springer.
Pages: 583-641
DOI: 10.1007/978-1-4615-4429-6_12
Full citation:
Diamond Phil, Kloeden Peter (2000) „Metric topology of fuzzy numbers and fuzzy analysis“, In: D. Dubois & H. Prade (eds.), Fundamentals of fuzzy sets, Dordrecht, Springer, 583–641.